# SDR SWAA2025092216795

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 62,704 hours, 37,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF JUST PRIOR TO ROTATION AIRCRAFT HAD SUDDEN MOVEMENT TO THE RIGHT.   PERFORMED EXTERNAL GVI LOWER FUSELAGE IAW AMM 05-41-01. PERFORMED GVI OF NOSE AND MLG IAW AMM 05-41-07. NO DEFECTS NOTED.
